Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 27, Pages 1403-1422
http://dx.doi.org/10.1155/S016117120430102X

Optical leptons

Institute of Electronics, Bulgarian Academy of Sciences, Sofia 1784, Bulgaria

Received 2 January 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lubomir M. Kovachev, “Optical leptons,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 27, pp. 1403-1422, 2004. https://doi.org/10.1155/S016117120430102X.